MathSciNet Relay Station
MathSciNet bibliographic data
MR1900684 05C70
de Carvalho, Marcelo H.; Lucchesi, Cláudio L.; Murty, U. S. R. On a conjecture of Lovász concerning bricks. II. Bricks of finite characteristic. J. Combin. Theory Ser. B 85 (2002), no. 1, 137–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement